| Model Number |
MP5310-C |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Report source: project coordinator.Although requested, product has not been received.A follow up report will be submitted with failure investigation results should the product be received for evaluation.
Event or Problem Description
Customer advocacy received a copy of the customer's medwatch report from the fda which states, "the iv loop "maxplus pressure rated extension set with clear needleless connector" has a small blue piece that recoils to close the iv connection and keep pressure in the tubing.When disconnecting lure lock syringes of any kind the blue piece will inconsistently stay depressed, allowing for fluids/blood to leak back out of the tube.A patient could lose a significant amount of blood if this were to go unnoticed." an incomplete date of event of (b)(6) 2019 was provided.This occurred in the emergency department and there was no harm.